# SDR K11A2020012973001

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 59,176 hours, 30,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 45339
- Condition: Discharged
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TERMINATION OF SERVICE CHECK,  FOUND THE R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED THE R1 DOOR EMERGENCY EXIT LIGHT BATTERY, OPS CHECKED GOOD IAW  AMM 33-51-51.
